# SDR ANCF200400021

- Difficulty date: July 22, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N985AN
- Make and model: Boeing 767259
- Aircraft serial: 24618
- Aircraft time: 62,374 hours, 12,314 cycles
- Engine: Pwa PW4056
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Part number: 6225136003
- Part serial: 1828
- Condition: Defective
- Location: Wx Radar
- Part time: 21,305 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WXR FAIL DISPLAYED ON HSI WITH BOTH SYSTEMS SELECTED.  WXR FAIL ANTENNA ON HSI.  IT WAS REPLACED WXR ANTENNA IAW AMM34-43-03/401.
